# SDR SWAA2019102538231

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA BETWEEN BS. 294 TO BS. 328, RBL 58 AREA, CENTER LOWER THRESHOLD L ANGLE BRACKET ATTACHED TO OUTBOARD SIDE OF THE CREASE BEAM CHORD CORRODED. / R&R "Z" ANGLE IAW SRM AND DWG.
